Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Reaction To Darunavir

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
AIDSinfo

An Overview of Prezista (Darunavir, TMC114)

dar-UE-na-vir Brand Name: Prezista Other Name(s): DRV, darunavir ethanolate Drug Class: Protease Inhibitors Approved Use: Treatment of HIV Infection WARNING: Darunavir can cause serious, life-threatening side effects. These include liver problems and severe skin reactions or rash. Contact your health care provider right away if you have any of the following symptoms that may signal liver problems: ...
Ask the Experts

Darunavir or not to Darunavir + Low WBC

Hi Joe,I have another question for you. I have recently seen my consultant, and he has suggested changing PI's from Atazanavir to Darunavir. He quotes a few studies that suggest additional benefit for DRV. At the moment I'm undetectable on...
Joseph McGowan, M.D., F.A.C.P.

Response from Joseph McGowan, M.D., F.A.C.P.

North Shore University Hospital
Michael,Thanks for your questions. Darunavir is now approved for both first line treatment as well as for treatment experienced patients. It is a very potent protease inhibitor, but potency does not seem to be an issue with your regimen since you... Read more »

Darunavir, Ritonavir and Augmentin

I have been prescribed Augmentin for the treatment of bronchitis. Can this be taken with Darunavir and Ritonavir?...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
Generally OK to take darunavir/ritonavir with Augmentin. KH... Read more »

darunavir & CNS effects

My BF is on darunavir (among others) - since he has started this drug, he has been experiencing patches of dizziness (he calls it "wonkiness) after taking it. Would this be from the darunavir, or is it more likely to be caused by interactions...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
Either the daurunavir or the accompanying ritonavir may be the most likely of his HIV drugs to cause some periods of dizziness. For most patients that complaint stabilizes/settles down after several months. KH... Read more »

re facial wasting darunavir dosage

Hi. I recently switched from atazanavir to darunavir after nausea and yellowing of the eyes. I noticed quite a bit of atrophy/ facial wasting after being on darunavir for two months. I had sculptra only 6 weeks before the switch (to darunavir)....
Gerald Pierone, M.D.

Response from Gerald Pierone, M.D.

AIDS Research and Treatment Center of the Treasure Coast
Hello, and thanks for posting. Protease inhibitors like darunavir (Prezista) are not typically associated with lipoatrophy. To some extent this class of medications may confer some protection because they have a tendency to promote fat retention.... Read more »
Connect With Others

my strange reaction

Posted by midwestguy143, 2 Replies
I tested positive on March 24, 2009. The thing that surprised me, and my friends was my reaction -- none really. Just something else in my life. I had lost my job many months ago, and with the job market being so tough, I've gotten used to the... Read more »

allergic reactions

Posted by TRex, 2 Replies
Has anyone who is HIV positive had a lot of allergic reactiosn to antibiotics? I had two allergic reactions (the Bactrim one was the one who made me ask for the HIV test).the other one is Keflex. I am on Augmentin now and woke up with another... Read more »

antibiotic reaction

Posted by princealbert
After one week on augmentin, a pick line and beginning IV antibiotics (only one dose), I had a horrible drug reaction.
But four days later, I still walk around itchy and red, feeling like I just rolled around in poison ivy.
Has anyone else had a bad... Read more »

antibiotic reaction

Posted by princealbert, 2 Replies
After one week on augmentin, a pick line and beginning IV antibiotics (only one dose), I had a horrible drug reaction.
But four days later, I still walk around itchy and red, feeling like I just rolled around in poison ivy.
Has anyone else had a bad... Read more »